# SDR KPVA 201102

- Difficulty date: February 17, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N806WP
- Make and model: Dhav DHC8103
- Aircraft serial: 357
- Aircraft time: 33,235 hours, 67,594 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279018
- Part serial: 870522
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(PIREP) UPON SHUTDOWN IN HNL, SMOKE FILLED THE COCKPIT AND CABIN FOLLOWED BY A SUPER STRONG BURNING ODOR.  SMOKE DISSIPATED AFTER 5-8 SECONDS HOWEVER A STRONG ELECTRICAL OR SIMILAR SMELL REMAINED IN THE CABIN AND COCKPIT.  RAMP PERSONNEL ADVISED OF A SUPER LOUD WHINING NOISE COMING FROM THE PLANE AS WE PULLED INTO THE GATE. (MX) REMOVED & REPLACED THE ACM.  OPS & LEAK CHECK GOOD.
